MathSciNet Relay Station
MathSciNet bibliographic data
MR827902 35P20 (35J10 58G15 81C10)
Helffer, B.; Sjöstrand, J. Multiple wells in the semiclassical limit. III. Interaction through nonresonant wells. Math. Nachr. 124 (1985), 263–313.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement